Alert archive / Illinois / Wind Advisories in 2022
Wind Advisory 2, NWS Chicago, IL
NWS Chicago, IL issued this wind advisory at Feb 16, 2022, 3:24 AM CST for 10 counties in Illinois; 5 counties in Indiana. It took effect at Feb 16, 2022, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2022, 3:24 AM CST (09:24 UTC)
- In effect from
- Feb 16, 2022, 9:00 AM CST
- Expired
- Feb 16, 2022, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Chicago, IL
Counties Cook County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kankakee County, IL, Kendall County, IL, LaSalle County, IL, Livingston County, IL, Will County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 46 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 418 m²/s²
- 0-3 km storm-relative helicity
- 531 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
828 WWUS73 KLOT 160924 NPWLOT URGENT - WEATHER MESSAGE National Weather Service Chicago IL 324 AM CST Wed Feb 16 2022 ILZ013-019>021-023-032-033-039-104>108-INZ001-002-010-011-019- 161730- /O.NEW.KLOT.WI.Y.0002.220216T1500Z-220217T0000Z/ DuPage-La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford- Central Cook-Southern Cook-Northern Will-Southern Will- Eastern Will-Lake IN-Porter-Newton-Jasper-Benton- Including the cities of Naperville, Wheaton, Downers Grove, Lombard, Carol Stream, Ottawa, Streator, La Salle, Mendota, Marseilles, Oswego, Yorkville, Plano, Morris, Coal City, Minooka, Kankakee, Bourbonnais, Bradley, Pontiac, Dwight, Fairbury, Watseka, Gilman, Paxton, Gibson City, Chicago, Cicero, Oak Lawn, Oak Park, La Grange, Calumet City, Oak Forest, Lemont, Orland Park, Park Forest, Joliet, Bolingbrook, Plainfield, Mokena, Channahon, Manhattan, Wilmington, Crete, Peotone, Beecher, Gary, Hammond, Merrillville, Portage, Valparaiso, Chesterton, Roselawn, Kentland, Morocco, Rensselaer, DeMotte, Fowler, and Oxford 324 AM CST Wed Feb 16 2022 /424 AM EST Wed Feb 16 2022/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /10 AM EST/ THIS MORNING TO 6 PM CST /7 PM EST/ THIS EVENING... * WHAT...Gusts from the south up to 40 to 45 mph expected, with sporadic gusts between 45 and 50 mph possible. * WHERE...Portions of northwest Indiana and central, east central, north central and northeast Illinois. * WHEN...From 9 AM CST /10 AM EST/ this morning to 6 PM CST /7 PM EST/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Small tree limbs could be blown down and a few power outages may result. Travel will be difficult for high profile vehicles, especially on east to west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
694 WWUS73 KLOT 161628 NPWLOT URGENT - WEATHER MESSAGE National Weather Service Chicago IL 1028 AM CST Wed Feb 16 2022 ILZ013-019>021-023-032-033-039-104>108-INZ001-002-010-011-019- 170000- /O.CON.KLOT.WI.Y.0002.000000T0000Z-220217T0000Z/ DuPage-La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford- Central Cook-Southern Cook-Northern Will-Southern Will- Eastern Will-Lake IN-Porter-Newton-Jasper-Benton- Including the cities of Naperville, Wheaton, Downers Grove, Lombard, Carol Stream, Ottawa, Streator, La Salle, Mendota, Marseilles, Oswego, Yorkville, Plano, Morris, Coal City, Minooka, Kankakee, Bourbonnais, Bradley, Pontiac, Dwight, Fairbury, Watseka, Gilman, Paxton, Gibson City, Chicago, Cicero, Oak Lawn, Oak Park, La Grange, Calumet City, Oak Forest, Lemont, Orland Park, Park Forest, Joliet, Bolingbrook, Plainfield, Mokena, Channahon, Manhattan, Wilmington, Crete, Peotone, Beecher, Gary, Hammond, Merrillville, Portage, Valparaiso, Chesterton, Roselawn, Kentland, Morocco, Rensselaer, DeMotte, Fowler, and Oxford 1028 AM CST Wed Feb 16 2022 /1128 AM EST Wed Feb 16 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /7 PM EST/ THIS EVENING... * WHAT...Gusts from the south up to 45 mph expected, with sporadic gusts up to 50 mph possible. * WHERE...Portions of northwest Indiana and central, east central, north central and northeast Illinois. * WHEN...Until 6 PM CST /7 PM EST/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Small tree limbs could be blown down and a few power outages may result. Travel will be difficult for high profile vehicles, especially on east to west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
922 WWUS73 KLOT 162102 NPWLOT URGENT - WEATHER MESSAGE National Weather Service Chicago IL 302 PM CST Wed Feb 16 2022 ILZ013-019>021-023-032-033-039-104>108-INZ001-002-010-011-019- 170000- /O.CON.KLOT.WI.Y.0002.000000T0000Z-220217T0000Z/ DuPage-La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford- Central Cook-Southern Cook-Northern Will-Southern Will- Eastern Will-Lake IN-Porter-Newton-Jasper-Benton- Including the cities of Naperville, Wheaton, Downers Grove, Lombard, Carol Stream, Ottawa, Streator, La Salle, Mendota, Marseilles, Oswego, Yorkville, Plano, Morris, Coal City, Minooka, Kankakee, Bourbonnais, Bradley, Pontiac, Dwight, Fairbury, Watseka, Gilman, Paxton, Gibson City, Chicago, Cicero, Oak Lawn, Oak Park, La Grange, Calumet City, Oak Forest, Lemont, Orland Park, Park Forest, Joliet, Bolingbrook, Plainfield, Mokena, Channahon, Manhattan, Wilmington, Crete, Peotone, Beecher, Gary, Hammond, Merrillville, Portage, Valparaiso, Chesterton, Roselawn, Kentland, Morocco, Rensselaer, DeMotte, Fowler, and Oxford 302 PM CST Wed Feb 16 2022 /402 PM EST Wed Feb 16 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /7 PM EST/ THIS EVENING... * WHAT...Gusts from the south up to 40 to 45 mph. * WHERE...Portions of northwest Indiana and central, east central, north central and northeast Illinois. * WHEN...Until 6 PM CST /7 PM EST/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Hazardous travel for high profile vehicles is also possible along east-west oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
787 WWUS73 KLOT 162346 NPWLOT URGENT - WEATHER MESSAGE National Weather Service Chicago IL 546 PM CST Wed Feb 16 2022 ILZ013-019>021-023-032-033-039-104>108-INZ001-002-010-011-019- 170100- /O.EXP.KLOT.WI.Y.0002.000000T0000Z-220217T0000Z/ DuPage-La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford- Central Cook-Southern Cook-Northern Will-Southern Will- Eastern Will-Lake IN-Porter-Newton-Jasper-Benton- Including the cities of Naperville, Wheaton, Downers Grove, Lombard, Carol Stream, Ottawa, Streator, La Salle, Mendota, Marseilles, Oswego, Yorkville, Plano, Morris, Coal City, Minooka, Kankakee, Bourbonnais, Bradley, Pontiac, Dwight, Fairbury, Watseka, Gilman, Paxton, Gibson City, Chicago, Cicero, Oak Lawn, Oak Park, La Grange, Calumet City, Oak Forest, Lemont, Orland Park, Park Forest, Joliet, Bolingbrook, Plainfield, Mokena, Channahon, Manhattan, Wilmington, Crete, Peotone, Beecher, Gary, Hammond, Merrillville, Portage, Valparaiso, Chesterton, Roselawn, Kentland, Morocco, Rensselaer, DeMotte, Fowler, and Oxford 546 PM CST Wed Feb 16 2022 /646 PM EST Wed Feb 16 2022/ ...WIND ADVISORY WILL EXPIRE AT 6 PM CST /7 PM EST/ THIS EVENING... Wind speeds will continue to subside this evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Feb 16, 2:22 AM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Feb 16, 2:22 AM CST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
222 AM CST Wed Feb 16 2022
.UPDATE...
No major changes made to the going forecast. Watching some of the
latest model guidance coming in and think that things still remain
mostly on track. Did add some wording in the Winter Storm Watch to
note an axis of locally higher amounts may be possible within the
watch area. Additionally, the heavy and wet nature of the snow
could also put some strain on tree limbs and power lines, possibly
compounded by any potential light icing and the strong winds,
which could result in some power outages.
The warm air and moisture advection is in full force across the
mid-Mississippi Valley with surface temperatures already at 40
degrees at Pontiac, IL. Temperatures will gradually increase
overnight into the lower 40s with temperatures on Wednesday likely
in the lower 50s and possibly even mid to upper 50s. Other than
some 20-30 mph gusts in Lake County, IL near the lake, the higher
wind gusts have been a bit slower to reach the surface so far
this evening. Do expect higher gusts in the 25-35 mph range to
increase in coverage through the overnight hours given the strong
low-level jet enhancing overhead.
Updated products have been sent.
Petr
&&
.SHORT TERM...
Issued at 303 PM CST Tue Feb 15 2022
Through Wednesday...
Today has been a relatively quiet weather day compared to what is
expected over the next few days. A fairly expansive area of semi-
transparent cirrus within weakly diffluent flow aloft and locally
enhanced by the entrance of a stagnant upper jet streak continues
to filter over the area this afternoon. With plenty of upstream
cirrus, little change in cloud cover is expected through tonight.
The main story through the daylight hours Wednesday will be the
expected strong SSW winds beginning this evening and continuing
through most of the day Wednesday. A 70kt LLJ will quickly develop
over northern Illinois this evening in tandem with a
strengthening surface pressure gradient in advance of low pressure
taking shape over the central High Plains. While some diurnal
stability will develop tonight, the magnitude of surface
decoupling should be subdued by the cirrus shield and overall
strength of the low-level flow. Expectations are for frequent
S/SSW gusts around 30 mph late this evening through daybreak
Wednesday. Meanwhile, the associated strong WAA (temps rising into
the 40s overnight) and moisture advection will act on eroding
some of the remaining snow cover.
60 knot low-level winds will persist well into Wednesday as low-
level moisture surges into the area. Meanwhile, stratus will
quickly develop and expand over the CWA. This leads to lower
confidence on the ability for full mixing into stronger winds
aloft. However, with 50 knot winds down to 1.5kft mid-morning into
the afternoon, little mixing will be needed to attain frequent
gusts over 40 mph. Held off on the issuance of a Wind Advisory for
the southeast half of the CWA, but some gusts to 45 mph (advisory
criteria) are possible.
With the increase in low-level moisture, WAA, and additional
deep- layer ascent, showers should begin to increase in coverage
across primarily the northwest half of the area late morning and
especially in the afternoon. If the amount of low-level moisture
increases more than expected, the stratus may lower enough that
some pockets of drizzle develop.
Finally, temps will be somewhat dependent on how much upstream
snow cover is eradicated over the next 24 hours. Substantial
heat/moisture fluxes over the remaining snowpack due to the strong
flow and increasing moisture should make for a substantial
reduction in the snow pack, if not completely remove it, by late
Wednesday morning. With upstream temps well into the mid 60s as
close as southern Illinois, the airmass will be fully supportive
of temps pushing into the low to locally mid 50s provided the snow
pack is substantially eroded by late morning. Otherwise,
widespread temps in the upper 40s to around 50 can be expected.
Kluber
&&
.LONG TERM...
Issued at 222 AM CST Wed Feb 16 2022
Friday through Tuesday...
The weekend will be relatively quiet from a precipitation
perspective, but an active pattern appears likely next week,
which could include a threat for wintry weather by or on day 7.
Main item of note on Friday-Friday night is windy conditions
Friday- Friday night ahead of and behind a strong cold front
trailing a clipper type low passing well to our north. Strong
pressure falls out ahead of the front will result in southwest
winds gusting up to at least 30-35 mph Friday afternoon and early
evening, followed by west-northwest winds gusting up to at least
30-35 mph later Friday evening and overnight behind the front due
to strong pressure rises from incoming 1030-1035 mb high pressure
and strong cold advection regime.
There is a (currently) low chance for snow or flurries with the
cold front Friday evening, mainly for far northern Illinois. Most
guidance forecasts limited moisture in the cold advection and a
glancing blow of forcing from a short-wave digging into the
central Lakes. Exception is the Canadian with more moisture and a
farther south trajectory of the digging short-wave, resulting in
light measurable snow for much of the CWA. With other guidance and
only a handful of EPS and GEFS members showing measurable QPF
Friday evening, slight chance PoPs far north appear reasonable.
A temperature roller coaster will then ensue after a below normal
Saturday, with gusty south-southwest winds driving forecast high
temps on Sunday well into the 40s, as large high pressure slides
southeast and next northern track low passes well to our north.
Sunday is another day with upside potential to the forecast gusts
up to 30 mph, especially where warmth is maximized outside the new
snowpack footprint from Thursday's event (with temps possibly
underperforming wherever heaviest snow swath sets up).
As hinted at in intro paragraph, pattern looks active next week
with low confidence in evolution. Operational and ensemble guidance
is in strong agreement in a deeply negative PNA (deep trough
west, strong ridge east) due to a another anomalous ridge spike in
the northeast Pacific up to Alaska (negative East Pacific
Oscillation). Meanwhile in response to deep western trough,
strong eastern positive height anomalies should set up an active
storm track near our area.
Problem will again be location of the surface boundary and
strength of short-wave(s) ejecting out of the western trough. Very
cold air spilling south across Canada, the northern Plains and
northern Lakes via 1040+ mb surface high will set up a sharp
baroclinic zone across the region. Open Gulf moisture trajectories
could again bring multi-faceted hazards from heavy rain for parts
of the region to ice, sleet, and snow north of the boundary
(thanks to cold air draining south from strong high pressure to
the north). This of course will all depend on how the pattern
evolves, which is low confidence. Current forecast leans a bit on
the warmer side, but we are showing some rain/snow mix north on
Monday night and Tuesday.
Castro
&&
.AVIATION...
For the 06Z TAFs...
Significant weather concerns expected during the period include:
- LLWS overnight into Wednesday morning
- Strong SSW winds gusting around 35 to 40 knots, possibly briefly
higher late Wednesday morning and into the afternoon
- SHRA with lowering ceilings Wednesday afternoon and evening.
- Northerly wind shift mid to late Wednesday evening, with rain
changing to a wintry mix late Wednesday night.
A very strong 70+ knot SSW LLJ currently resides a couple thousand
feet off the surface, per some of the latest aircraft soundings
and the KLOT VWP. LLWS is thus likely across the terminals
overnight into mid morning Wednesday, and this continues to be
explicitly mentioned in the latest set of TAFs. Winds at the
surface will also continue to become increasingly gusty overnight,
and especially during the day Wednesday. Expect wind gusts to 30
knots at times overnight, with even stronger gusts (possibly as
high as 40 kt) during the late morning and afternoon on Wednesday.
The strong south-southwest winds will also allow low-level
moisture to rapidly increase through the day, with widespread low
MVFR ceilings and scattered -SHRA likely by mid-afternoon. The
potential exists for MVFR ceilings to develop as early as late
morning, with ceilings lowering into low-end MVFR levels with
patchy drizzle by late afternoon. Expect CIGs to become IFR by
early Wednesday evening, with a period of LIFR also possible
during the late evening with the cold frontal passage.
Winds turn northerly in the wake of this frontal passage, likely
after 04z Thursday (10pm Wednesday evening) at the main Chicago
area terminals (just after 00z at KRFD). Showers are expected
through the evening, and an embedded storm or two cannot be ruled
out, especially later in the evening to south of the main
terminals.
Precipitation type will begin to transition over to a wintry mix
of freezing rain, sleet and snow late Wednesday night (likely
after 09z at the Chicago area terminals) before changing to all
snow around, or shortly after, daybreak Thursday morning. Some
minor icing is possible before the precipitation changes to all
snow.
KJB
&&
.MARINE...
Issued at 303 PM CST Tue Feb 15 2022
A 70 kt southwesterly low-level jet will develop into the western
Great Lakes this evening, leading to a prolonged period of southerly
gale force winds within the Lake Michigan nearshore waters. The cold
waters of Lake Michigan will likely lead to a stout stable layer
through which the LLJ may struggle to penetrate, though any elevated
surface such as pilot houses of ships or the tops of lighthouses
will likely endure southwesterly gale force winds in excess of 35 kt
through much of Wednesday as well as locations close to the shore
due to the offshore winds. Based on the southwesterly wind
trajectory, the largest waves will be directed away from the
Illinois and Indiana nearshore waters.
A second period of NNE gale-force winds of 40 kt and waves greater
than 12 feet are becoming increasingly likely Thursday afternoon and
evening as a surface low pressure system lifts into the Ohio River
Valley. Depending on the exact strength and track of the low, a few
gusts in excess of 45 kt and waves to 15 feet cannot be ruled out.
Another gale watch will likely be needed for this period within the
next day.
Borchardt/Izzi/Kluber
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch...ILZ033-ILZ039...6 PM Wednesday to noon Thursday.
Winter Storm Watch...ILZ010-ILZ011-ILZ012-ILZ013-ILZ019-ILZ020-
ILZ021-ILZ023-ILZ032-ILZ033-ILZ039-ILZ103-ILZ104-ILZ105-
ILZ106-ILZ107-ILZ108...3 AM Thursday to 9 PM Thursday.
IN...Winter Storm Watch...INZ001-INZ002-INZ010-INZ011...3 AM Thursday
to 9 PM Thursday.
Flood Watch...INZ010-INZ011-INZ019...6 PM Wednesday to noon
Thursday.
LM...Gale Warning...nearshore waters until 6 PM Wednesday.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Feb 15, 4:45 PM CST, 10 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Chicago/Romeoville IL 445 PM CST Tue Feb 15 2022 ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002- 010-011-019-162245- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage- La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford- Northern Cook-Central Cook-Southern Cook-Northern Will- Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton- 445 PM CST Tue Feb 15 2022 /545 PM EST Tue Feb 15 2022/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...Tonight. Weather hazards expected... Limited Non Thunderstorm Wind Risk. DISCUSSION... Southerly wind gusts up to 30 to 40 mph are expected tonight, highest in and near Chicago. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wednesday... Elevated Flooding Risk at night. Limited Non Thunderstorm Wind Risk. Elevated Ice Accumulation Risk at night. Limited Snow and Sleet Risk at night Limited Thunderstorm Risk south of I-80 at night. Thursday... Elevated Ice Accumulation Risk. Elevated Snow and Sleet Risk. Elevated Lakeshore Flood Risk. Limited Non Thunderstorm Wind Risk. Limited Excessive Cold Risk at night. Friday... Limited Excessive Cold Risk. Limited Non Thunderstorm Wind Risk. DISCUSSION: A multi-faceted weather system will impact the region later Wednesday through Thursday. Heavy rainfall amounts could lead to ice jam and poor drainage flooding Wednesday night, especially for portions of east central Illinois and south of the Kankakee River in Indiana. Some ice accumulations resulting in slick roads are possible after precipitation changes to freezing rain later Wednesday night into Thursday morning. On Thursday, at least several inches of snow accumulation are likely for portions of the area along with strong northerly winds, causing hazardous travel and significant visibility reductions Thursday afternoon and evening. Icy mixed precipitation could continue for southern sections deeper into Thursday. Finally, the strong northerly winds will result in a lakeshore flooding threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. LMZ740>745-162245- Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 445 PM CST Tue Feb 15 2022 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...Tonight. Weather hazards expected... Gale force winds and or very hazardous waves. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wednesday... Gale force winds and or very hazardous waves are likely. Thursday... Gale force winds and or very hazardous waves are likely. Elevated Freezing Spray Risk. Friday through Sunday... Hazardous conditions for small craft are likely. Petr Visit us at www.weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:39 AM CST | Gale Watch | LOT | 11 hr | |
| Feb 16, 3:55 AM CST | Winter Storm Warning | LOT | Cook, Ford, Grundy, Iroquois, Kankakee, Kendall and 3 more | 44 hr |
| Feb 16, 3:55 AM CST | Winter Weather Advisory | LOT | Cook, DeKalb, DuPage, Kane, Lee | 24 hr |
| Feb 16, 2:57 PM CST | Gale Warning | LOT | 31 hr | |
| Feb 16, 2:57 PM CST | Small Craft Advisory | LOT | 17 hr | |
| Feb 16, 3:04 PM CST | Lakeshore Flood Advisory | LOT | Cook, Lake | 39 hr |
Nearby
Wind Advisories in Illinois, 2022Wind Advisories in Indiana, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.